# SDR USAA2014121000011

- Difficulty date: December 10, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 40,300 hours, 14,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534711242020000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR PLATE AT DRAIN HOLE BETWEEN FRAME 69 TO 70, STRINGER 32R, Y1065.  REPLACED SHEAR PLATE IAW EA 209073 & SRM 51-42-11.
